Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1214
Title: Probabilistic self-localisation on a qualitative map based on occlusions
Authors: Santos, Paulo E.
MARTINS, MURILO F.
FENELON, VALQUIRIA
COZMAN, FABIO G.
Dee, Hannah M.
Issue Date: 2016
Journal: JOURNAL OF EXPERIMENTAL & THEORETICAL ARTIFICIAL INTELLIGENCE
ISSN: 0952-813X
Citation: Santos, Paulo E.; MARTINS, MURILO F.; FENELON, VALQUIRIA; COZMAN, FABIO G.; Dee, Hannah M.. Probabilistic self-localisation on a qualitative map based on occlusions. JOURNAL OF EXPERIMENTAL & THEORETICAL ARTIFICIAL INTELLIGENCE, v. 28, n. 5, p. 1-19, 2016.
Access Type: Acesso Aberto
DOI: 10.1080/0952813x.2015.1132265
URI: https://repositorio.fei.edu.br/handle/FEI/1214
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.